We use cookies to enhance your experience on our website. By continuing to use our website, you are agreeing to our use of cookies. You can change your cookie settings at any time. Find out more The Computer Journal Skip to Main Content

Sampling without Replacement in Linear Time

Comput J (1985) 28 (4): 412-413.
This article has been cited by the following articles in journals that are participating in CrossRef Cited-by Linking.
Analysis of an Algorithm for Random Sampling
Probability in the Engineering and Informational Sciences (1994) 8 (02): 153.
This Feature Is Available To Subscribers Only

Sign In or Create an Account

This PDF is available to Subscribers Only

View Article Abstract & Purchase Options

For full access to this pdf, sign in to an existing account, or purchase an annual subscription.

Subscribe Now